MAUDE Adverse Event Report: ARTHREX, INC. PROBE, HOOK 4.8 MM TIP, 220 MM LONG; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. PROBE, HOOK 4.8 MM TIP, 220 MM LONG; ORTHOPEDIC MANUAL SURG INSTR
Model Number PROBE, HOOK 4.8 MM TIP, 220 MM LONG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that ar-10030 sn: (b)(6) has a broken-off tip.There was no harm for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual inspection identified the tip at the distal end of the shaft of the probe - hook, 220 mm shaft, 4.8 mm tip, w/5.0 mm markings, had broken off.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufactured in 2020.

Brand Name
PROBE, HOOK 4.8 MM TIP, 220 MM LONG
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18131310
Report Number1220246-2023-08714
Device Sequence Number7790003
Product Code LXH
UDI-Device Identifier00888867002388
UDI-Public00888867002388
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROBE, HOOK 4.8 MM TIP, 220 MM LONG
Device Catalogue NumberAR-10030
Device Lot Number11403968
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown